# SDR DLM88002046

- Difficulty date: October 18, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 22,890 hours, 18,128 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL AFT OF OVERWING EXITS.  FOUND AFT GALLEY COFFEEMAKER WITH PIECE OF PLASTIC MELTED ON IT.  CLEANED SAME.
